RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2018, Number 5, Pages 64–70 (Mi ivm9359)  

Metric. Banach, and Hilbert spaces of $\phi_B$-distributions

V. S. Mokeichev

Kasan Federal University, 18 Kremlyovskaya str., Kasan, 420008 Russia

Abstract: We introduce $\phi$-distributions and prove that their set is a metric space. We also consider a Banach space and a Hilbert space of the distributions. The results are applied to differential equations with Laurent's type.

Keywords: $\phi$-distribution, Fourier series, analytical distribution, Laurent series.

Full text: PDF file (183 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2018, 62:5, 55–60

Bibliographic databases:

UDC: 517.9:517.5:519.6
Received: 09.03.2017

Citation: V. S. Mokeichev, “Metric. Banach, and Hilbert spaces of $\phi_B$-distributions”, Izv. Vyssh. Uchebn. Zaved. Mat., 2018, no. 5, 64–70; Russian Math. (Iz. VUZ), 62:5 (2018), 55–60

Citation in format AMSBIB
\Bibitem{Mok18}
\by V.~S.~Mokeichev
\paper Metric. Banach, and Hilbert spaces of $\phi_B$-distributions
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2018
\issue 5
\pages 64--70
\mathnet{http://mi.mathnet.ru/ivm9359}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2018
\vol 62
\issue 5
\pages 55--60
\crossref{https://doi.org/10.3103/S1066369X18050080}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000430992800008}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85048931935}


Linking options:
  • http://mi.mathnet.ru/eng/ivm9359
  • http://mi.mathnet.ru/eng/ivm/y2018/i5/p64

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:89
    Full text:10
    References:10
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020